# SDR 9902502295

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295US
- Make and model: Boeing 727251
- Aircraft serial: 21506
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON NUT PLATE LOCATION ON 1175 FLOORBEAM.  REPAIRED PER EA 22-166634.
